# SDR 9JLA2021080328248

- Difficulty date: July 29, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N372SC
- Make and model: Lear 60LEAR
- Aircraft serial: 60373
- Aircraft time: 2,791 hours, 1,602 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Controller
- Part number: EM20799
- Part serial: 1364A
- Condition: Faulted
- Location: Speed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED OF A NOSE UP PITCH TRIM PRIMARY WOULD NOT TRIM NOSE UP INTERMITTENTLY ON BOTH SIDES. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE TRIM SPEED CONTROLLER WAS FAULTY. THE FAULTY UNIT WAS REMOVED AND AN OVERHAULED UNIT INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT RETURNED TO SERVICE
